# SDR AU981458

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shoe
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP DISAGREEMENT.  INVESTIGATION FOUND A FLAP BONDING SHOE DISPLACED AND LOADING THE LT OUTBOARD FLAP TRACK.
